# SDR DALA1228813121

- Difficulty date: May 1, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SLOPE PANEL 152TG DELAMINATED.  FABRICATED NEW SLOPE PANEL IAW DWTG 3D25-40532.  DAMAGE DIM: 6.0" X 4.0".
